# SDR CA120911001

- Difficulty date: June 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Condition: Disconnected
- Location: Engine
- Part time: 3,995 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE ENGINE WOULD NOT RETURN TO IDLE. IT WAS SHUTDOWN USING THE FUEL VALVE.  FOUND THAT THE CONTROL ASSY, THROTTLE CABLE, HAD DISCONNECTED INTERNALLY.
